A remark on the fourier pairing and the binomial formula for the Macdonald polynomials

A. Yu Okounkov

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We concisely and directly prove that the interpolation Macdonald polynomials are orthogonal with respect to the Fourier pairing and briefly discuss immediate applications of this fact, in particular, to the symmetry of the Fourier pairing and to the binomial formula.

Original languageEnglish
Pages (from-to)134-139
Number of pages6
JournalFunctional Analysis and its Applications
Volume36
Issue number2
DOIs
Publication statusPublished - 2002
Externally publishedYes

Keywords

  • Binomial formula
  • Fourier pairing
  • Macdonald polynomials

Fingerprint

Dive into the research topics of 'A remark on the fourier pairing and the binomial formula for the Macdonald polynomials'. Together they form a unique fingerprint.

Cite this